# SDR HYIA09212017001

- Difficulty date: September 13, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 35,963 hours, 35,220 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 512215556
- Condition: Cracked
- Location: Close Out
- Part time: 35,963 hours, 35,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS IDENTIFIED IN THE RT CLOSE OUT RIB.   THE CRACK WAS FOUND FROM THE FORWARD ROW OF LOCK FASTENERS IN THE AFT TRUNNION SUPPORT TO THE AFT SIGNAL CONDITIONER MOUNTING UPRIGHT.  THE CRACKED MEASURED OUT TO 2.60 INCHES  IN LENGTH.  ALL TRUNNION SUPPORT HOLES ARE WITHIN TOLERANCE.  THE CLOSE-OUT RIB WAS REPLACED WITH NEW.
